# SDR IPXA2020122263682

- Difficulty date: December 21, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 20,682 hours, 12,744 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION.  NR 1 PRESSURIZATION AFT OUTFLOW STUCK CLOSED ON SHUTDOWN.  DEFERRED CABIN PRESSURE OUTFLOW VALVE AFT, PER MEL 21-31-04-1-1.  C/W DMP 21-31-04-1-1.  PLACARD INSTALLED.  DEFERRAL M730256 APPLIED.  REPLACED FWD OUTFLOW VALVE (202HM), REF AMM 21-31-12 PB0401.  OPERATIONS CHECK GOOD.  THIS CLEARS M730256, DMP REVERSED PLACARD REMOVED, REF LP 804283/1.
